# SDR R61A201602100088

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 22,992 hours, 18,076 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE F/A CLOSED THE L1 DOOR AND IT DID NOT SOUND RIGHT, REOPENED IT AND THE DOOR SLIDE PNEUMATIC ASSY BLEW OPEN THE DOOR, HOWEVER THE SLIDE DID NOT DEPLOY. MAINTENANCE REPLACED BOTTLE DISK AND PIN;  SERVICED BOTTLE IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
